# SDR SWIA95616

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Engine: Pwa PW118A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Rt Mlg Doors
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT GEAR DOORS WOULD NOT CLOSE AFTER TAKEOFF.  CYCLED SEVERAL TIMES, RETURNED TO JAC.  INSPECTED PROX SWITCHES, CONDUIT AND GAPS, PERFORMED GEAR SWINGS.  PROBLEM COULD NOT BE DUPLICATED.  SYSTEM OPS CKS GOOD.
